# SDR HEEA0010605

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 4020936901
- Condition: Defective
- Location: 3 Axis
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AXIS GYRO KICKING AFCS IN ROLL.
